| Model Number |
BIO-COMPSI CRKSCRW FT 4.5X 14MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/11/2023, it was reported by an arthrex subsidiary employee that an ar-1927bcf-45 corkscrew ft anchor broke during insertion.The case was completed using another ar-1927pcf-45 corkscrew.This was discovered during an rcr procedure on (b)(6) 2023.All the broken fragments were removed, and the case was delayed ten minutes; however, no additional anesthesia was needed.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
This report is being submitted to provide additional information in d8/9, h3, h6: type of investigation, investigation findings, investigation conclusions, h10 and g1.Complaint is confirmed.Visual inspection identified that the implant 4.5mm bio-corkscrew of the 4.5 mm biocomposite-corkscrew® ft suture anchor with one #2 fiberwire® and one tigerwire® had broken.Functional testing was not performed due to the damage to the device.The most likely cause can be attributed to excessive force being used or prying/leveraging the screw during insertion.